Get Liquid-Fast Relief For Aches & Pains. Trusted for over 25 years. For many types of pain. Non-prescription. Types: 12 Hours, Caplets, Extra Strength Caplets, Extra Strength Liqui-Gels, Liqui-Gels.
4 products
4 products
4 products
OTC Aspirin 325 mg 100 Tabs
Regular price $9.99 Save $-9.99Aspirin brand of acetylsalicylic acid, or ASA, is an anti-inflammatory. That’s what makes Aspirin so effective in relieving pain, like headache, toothache, backache, joint pain, and also in relieving pain and fever due to cold and flu.
Aspirin tablets have a micro-thin coating making them easy to swallow.
*We are only able to ship this item to Canadian customers.
DIN: 02150328
Active Ingredients:
Acetylsalicylic acid (ASA) - 325 mg
Non-Active Ingredients: Corn starch, hypromellose, powdered cellulose, triacetin.
Take 1 or 2 Aspirin tablets with a glass of water every 4 hours as necessary. Maximum 12 tablets daily.
OTC Aspirin Orange 81 mg 30 Chews
Regular price $5.99 Save $-5.99Aspirin 81mg may help save your life. If you think you are having a heart attack, call 9-1-1 immediately then chew or crush and swallow two Aspirin 81mg tablets. One heart attack happens every 9 minutes in Canada. Always carry Aspirin 81mg with you, it could help save a life. Aspirin 81mg Quick Chews come in great-tasting orange flavoured tablets that could be chewed or swallowed whole.
*We are only able to ship this item to Canadian customers.
DIN: 02289970
Acetylsalicylic acid (ASA) 81mg
(Adults over 18 years): During a heart attack: Call 911, then, crush or chew 2 – Aspirin 81mg or Aspirin 81mg Quick Chews tablets or 1 – Aspirin Regular Strength 325mg
Contains enough drugs to seriously harm a child; Keep out of their reach. Do not give to children/teenagers less than 18 years of age who have chickenpox or cold/flu symptoms before a doctor is consulted about Reye's Syndrome, a rare but serious illness reported to be associated with ASA.
OTC Aspirin Low Dose 81mg Tablets
Regular price $5.99 Save $-5.99Aspirin has been trusted for over 100 years and Aspirin 81mg is the #1 Doctor recommended brand of low dose acetylsalicylic acid (ASA) for doctor-supervised long-term preventive therapy. Aspirin 81mg may also help save your life. If you think you are having a heart attack, call 9-1-1 immediately then chew or crush and swallow two ASPIRIN 81mg tablets.
Aspirin 81mg tablets with enteric coating mean each tablet has a special enteric coating that allows it to pass undissolved through the stomach and into the intestine. By dissolving in the intestine rather than the stomach, the risk of stomach upset is reduced. To maintain this protection, tablets should not be crushed or broken.
*We are only able to ship this item to Canadian customers.
DIN: 02237726
Medical: Acetylsalicylic acid (ASA) ... 81 mg. Non-Medicinal Ingredients: Nonmedicinal ingredients include carnauba wax, corn starch, croscarmellose sodium, dextrose, FD&C Blue #1, FD&C Blue #2, hypromellose, lactose monohydrate, methacrylic acid copolymer, microcrystalline cellulose, polysorbate 80, powdered cellulose, propylene glycol, shellac, sodium lauryl sulphate, titanium dioxide, and triacetin.
(Adults over 18 years) During a heart attack: Call 911, then, crush or chew 2 – ASPIRIN 81mg or ASPIRIN 81mg Quick Chews tablets or 1 – ASPIRIN Regular Strength 325mg
Contains enough drugs to seriously harm a child; Keep out of their reach. Do not give to children/teenagers less than 18 years of age who have chicken pox or cold/flu symptoms before a doctor is consulted about Reye’s Syndrome, a rare but serious illness reported to be associated with ASA.
OTC Aspirin 500 mg Extra Strength 50 Tabs
Regular price $5.99 Save $-5.99For all kinds of aches and pains, ASPIRIN is an effective way to relieve pain so you can get back to your busy life. To be sure this product is right for you, always read and follow the label. Fast and effective relief of headaches, back pain, muscle aches, toothache, the pain of inflammation, joint pain and also relief from pain and fever due to cold and flu.
*We are only able to ship this item to Canadian customers.
DIN: 02150336
Acetylsalicylic Acid 500mg. Non-Medicinal Ingredients: Carnauba wax, corn starch, D&C Red #7, FD&C Blue #2, FB&C Red #40, hypromellose, powdered cellulose, propylene glycol, shellac, titanium dioxide, triacetin.
(Adults over 18 years) During a heart attack: Call 911, then, crush or chew 2 – ASPIRIN 81mg or ASPIRIN 81mg Quick Chews tablets or 1 – ASPIRIN Regular Strength 325mg.
Contains enough drugs to seriously harm a child; Keep out of their reach. Do not give to children/teenagers less than 18 years of age who have chickenpox or cold/flu symptoms before a doctor is consulted about Reye's Syndrome, a rare but serious illness reported to be associated with ASA.